Groups of recursive automorphisms of constructive Boolean
Algebra i logika, Tome 22 (1983) no. 2, pp. 138-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a2,
author = {A. S. Morozov},
title = {Groups of recursive automorphisms of constructive {Boolean}},
journal = {Algebra i logika},
pages = {138--158},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a2/}
}
A. S. Morozov. Groups of recursive automorphisms of constructive Boolean. Algebra i logika, Tome 22 (1983) no. 2, pp. 138-158. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a2/